# SDR FDEA201208223104

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N8402
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF 1885 BULKHEAD, RT SIDE AT RBL 8 THERE IS DAMAGE TO THE FIREWALL FROM THE APU DOOR SAFTY LATCH.  REPAIRED IAW SRM 53-80-08, REV 106, FIG 201, REPAIR 2. REPAIR IS MAJOR.
